Publication detail

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

DIBLÍK, J. FEČKAN, M. POSPÍŠIL, M.

Original Title

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

English Title

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Type

journal article - other

Language

en

Original Abstract

We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.

English abstract

We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.

Keywords

Delay equation, Cauchy problem, matrix polynomial

RIV year

2013

Released

01.06.2013

ISBN

0041-5995

Periodical

Ukrainian Mathematical

Year of study

65

Number

1

State

UA

Pages from

64

Pages to

76

Pages count

13

Documents

BibTex


@article{BUT102768,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices",
  annote="We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.",
  chapter="102768",
  number="1",
  volume="65",
  year="2013",
  month="june",
  pages="64--76",
  type="journal article - other"
}